Likelihood-based inference for max-stable processes

Padoan, S. A., Ribatet, M., Sisson, S. A. . Journal of the American Statistical Association 2010. 105 (489) :263-277

Locate this article in:

Bibtex

@article{CIS-253014,
  Author = {Padoan, S. A. and Ribatet, M. and Sisson, S. A.},
  Title = {Likelihood-based inference for max-stable processes},
  Journal = {Journal of the American Statistical Association},
  Volume = {105},
  Number = {489},
  Year = {2010},
  Pages = {263--277},
  Keywords = {Extreme value theory, Spatial dependence, Pseudo-likelihood, Rainfall, spatial extremes, multivariate extreme analysis}
}

Similar articles